# SDR SWAA2018122027712

- Difficulty date: November 30, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY MOP SILL CRACKED AT BS 294+6, LBL 55.5.  R&R MOP SILL IAW SRM AND DWG.
